Jump to content
  • Sign Up
0
JSegura226

Thrush? Candida?

Rate this topic

Recommended Posts

I have been strictly Gluten, Soy, Dairy free for 1 year and 3 months now and had been feeling much better... I had not been taking a probiotic for the last 5 months and started to feel bloated and developed a little "D" last month, so I decided to start taking another probiotic regiment.. Well 2 weeks after I started taking the probiotic daily, I started having a very slimy sensation in my mouth with the roof of my mouth feeling the slimiest...Also the tip of my tongue is giving me a wierd sensation, almost like I burned it a little bit. It feels a bit numb...I have been trying to scrub my mouth and tongue with my toothbrush at least 3 times a day and I can not seem to get rid of the slimy feeling. Could this be thrush/candida being caused by the probiotic?? The Probiotic I take is Culturelle Digestive health with Dairy Free Lactobacillus GG. Any suggestions or advice would be appreciated. Thanks!

Share this post


Link to post
Share on other sites

Humans are the only mammals using dairy products after infancy. I know going against the general belief dairy to be beneficial, is like sacrilege.

But IMHO I think the pro-biotics are just a scam. Great marketing though to make us believe we can't do without them.

However in the whole spectrum of gut flora, the Lactic acid and bifidobacteria occupy just a very tiny spot. My doctors assured me I can do without them.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×